# SDR HSYA20150624001

- Difficulty date: June 24, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N952FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0060
- Aircraft time: 15,225 hours, 15,027 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Cable
- Condition: Chafed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO BUS POWER CB'S POPPED ON FIRST 5 ROWS.
